# SDR AALA2018051759021

- Difficulty date: May 5, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5775614520000
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAP BETWEEN BOLT HEAD AND ANTI-ROTATION WEB IS 0.037, WEAR FOUND ON SPOILER NR 3 ANTI-ROTATION WEB, LEFT WING. REPAIRED THE SPOILER  ANTI-ROTATION WEB IAW SRM 57-70-00-300-003.
